# SDR DALA2023071305715

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CRACKS (3EAS) ON INTERNAL SKIN OF R1 DOOR (LOWER AFT AREA) AT PAX CABIN. CORRECTIVE ACTION: CRACKS ON INTERNAL SKIN OF R1 DOOR (LOWER AFT AREA) AT PAX CABIN WERE REPAIRED PER ER/A 609538-14. (2860989)
